# SDR GLBA2012073000020

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 34,759 hours, 43,855 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACKS ON THE HORIZONTAL STAB WEB AT HS 0.00, .125" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW FR-CO-02476.   MAJOR REPAIR.
